Young tableaux and P.I. Algebras
Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 335-352.
@incollection{AST_1981__87-88__335_0,
     author = {Regev, Amitai},
     title = {Young tableaux and {P.I.} {Algebras}},
     booktitle = {Tableaux de Young et foncteurs de Schur en alg\`ebre et g\'eom\'etrie - TORUN, Pologne, 1980},
     series = {Ast\'erisque},
     pages = {335--352},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {87-88},
     year = {1981},
     mrnumber = {646827},
     zbl = {0489.16012},
     language = {en},
     url = {http://archive.numdam.org/item/AST_1981__87-88__335_0/}
}
TY  - CHAP
AU  - Regev, Amitai
TI  - Young tableaux and P.I. Algebras
BT  - Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
AU  - Collectif
T3  - Astérisque
PY  - 1981
SP  - 335
EP  - 352
IS  - 87-88
PB  - Société mathématique de France
UR  - http://archive.numdam.org/item/AST_1981__87-88__335_0/
LA  - en
ID  - AST_1981__87-88__335_0
ER  - 
%0 Book Section
%A Regev, Amitai
%T Young tableaux and P.I. Algebras
%B Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980
%A Collectif
%S Astérisque
%D 1981
%P 335-352
%N 87-88
%I Société mathématique de France
%U http://archive.numdam.org/item/AST_1981__87-88__335_0/
%G en
%F AST_1981__87-88__335_0
Regev, Amitai. Young tableaux and P.I. Algebras, in Tableaux de Young et foncteurs de Schur en algèbre et géométrie - TORUN, Pologne, 1980, Astérisque, no. 87-88 (1981), pp. 335-352. http://archive.numdam.org/item/AST_1981__87-88__335_0/

1. S. A. Amitsur. A note on PI rings. Israel J. Math. 10 (1971), 210-211. | DOI | MR | Zbl

2. S. A. Amitsur Identities and linear dependence. Israel J. Math. 22 (1975), 127-137. | DOI | MR | Zbl

3. S. A. Amitsur The Polynomial Identities of Associative Rings. Lectures at L.M.S. Symposium on Rings, Durham, August 1979, preprint.

4. E. Bermann. Tensor products of polynomial identity algebras. Transactions A.M.S. 159 (1971), 259-271. | DOI | MR | Zbl

5. N. Jacobson. Structure of Rings. A.M.S. Colloquium Publication 37, 2nd Edition, 1964. | MR

6. G. James. A note on the T-ideal generated by s 3 x 1 ,x 2 ,x 3 . Israel J. Math. Vol. 29 No. 1 (1978), 105-112. | MR | Zbl

7. A. R. Kemer. T-ideals with power growth of the codimensions are Specht. (English translation). Siberian J. Math. 19 (1978), 37-47. | DOI | MR | Zbl

8. A. R. Kemer A remark on the standard identity. (Russian). Math. Zametki 23 (1978), No. 5, 753-757. | MR | Zbl

A. R. Kemer A remark on the standard identity English translation : Math. Notes 23 (1978) No. 5, 414-417. | Zbl

9. D. E. Knuth. The Art of Computer Programming, Vol. 3. Addison-Wesley, 1968. | MR | Zbl

10. D. Krakowski and A. Regev. The polynomial identities of the Grassmann algebra. Trans. A.M.S. 181 (1973), 429-437. | MR | Zbl

11. V. H. Latyshev. On the theorem of Regev about identities in the tensor product of P.I. algebras. (Russian). Uspekhi Mat. Nauk (1972), 213-214. | MR | Zbl

12. I. G. Macdonald. Some conjectures for root systems and finite reflection groups. Preprint. | MR | Zbl

13. F. D. Murnaghan. On the representations of the symmetric group. American J. Math. 59 (1937), 437. | DOI | JFM | MR | Zbl

14. J. B. Olsson and A. Regev. Colength sequence of some T-ideals. J. Algebra, 1 (1976), 100-111. | DOI | MR | Zbl

15. A. Regev. Existence of identities in AB. Israel J. Math. 11 (1972), 131-152. | DOI | MR | Zbl

16. A. Regev The representations of S n and explicit identities for P.I. algebras. J. Algebra, Vol. 51, No. 1, (1978), 25-40. | DOI | MR | Zbl

17. A. Regev The T-ideal generated by the standard identity s 3 x 1 ,x 2 ,x 3 . Israel J. Math. 26 (1977), 105-125. | MR | Zbl

18. A. Regev Algebras satisfying a Capelli identity. Israel J. Math., Vol. 33, No. 2, (1979), 149-154. | DOI | MR | Zbl

19. A. Regev The polynomial identities of matrices in characteristic zero. To appear in Communications in Algebra. | MR | Zbl

20. A. Regev The Kronecker product of Sn-characters and an AB theorem for Capelli identities. To appear in J. Algebra. | MR | Zbl

21. A. Regev Asymptotic values for degrees associated with strips of Young diagrams. Preprint. | DOI | MR | Zbl

22. S. Roset. A new proof of the Amitsur-Levitski identity. Israel J. Math. Vol. 23 (1976), 187-188. | DOI | MR | Zbl

23. L. H. Rowen. Polynomial Identities in Ring Theory. Academic Press, 1979. | MR | Zbl

24. A. Zalesskii. On T-ideals of Free Associative and Lie Algebras. Ring Theory, Proceedings of the 1978 Antwerp Conference, Ed. F. Van Oystaeyen. | Zbl